Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Fernandez, C. and Osiewalski, J. and Steel, M.F.J. (2001) Robust Bayesian inference on scale parameters. JOURNAL OF MULTIVARIATE ANALYSIS, 77 (1). pp. 54-72. ISSN 0047-259X . (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 23 16:13:19 2014 BST.